# SDR RAIA2019101100001

- Difficulty date: October 10, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 43,183 hours, 26,903 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Torn
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD BANGING NOISE ON F/O WINDSHIELD.   F/O'S HUMP SEAL TORN.   REPAIRED THE F/O'S WINDSHIELD HUMP SEAL.
